# SDR VNAA2009012800014

- Difficulty date: January 27, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 11,657 hours, 12,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BURNING SMELL IN COCKPIT AND BACK TO ROW NR 2 IN FLIGHT.  F/O’S RA FLAG WAS FLASHING AT TIME OF SMELL.  AN EMERGENCY LANDING / DIVERSION WAS MADE TO ATL.  LANDING IN ATL WAS MADE WITHOUT INCIDENT.  MAINTENANCE CHECKED THE AVIONICS COMPARTMENT, AIR CONDITIONING SYSTEM, PASSENGER CABIN LIGHTS, FLIGHT DECK LIGHTS, GALLEY AREA, AND RA SYSTEM PER AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
